hrcak mascot   Srce   HID

Original scientific paper

Maculopapular Eruption Secondary to Itraconazole

Tanja Batinac
Gordana Zamolo
Biserka Trošelj-Vukić
Darko Biljan
Duška Petranović
Milodar Kujundžić

Fulltext: english, pdf (76 KB) pages 649-651 downloads: 371* cite
APA 6th Edition
Batinac, T., Zamolo, G., Trošelj-Vukić, B., Biljan, D., Petranović, D. & Kujundžić, M. (2008). Maculopapular Eruption Secondary to Itraconazole. Collegium antropologicum, 32 (2), 649-651. Retrieved from https://hrcak.srce.hr/27218
MLA 8th Edition
Batinac, Tanja, et al. "Maculopapular Eruption Secondary to Itraconazole." Collegium antropologicum, vol. 32, no. 2, 2008, pp. 649-651. https://hrcak.srce.hr/27218. Accessed 20 Aug. 2019.
Chicago 17th Edition
Batinac, Tanja, Gordana Zamolo, Biserka Trošelj-Vukić, Darko Biljan, Duška Petranović and Milodar Kujundžić. "Maculopapular Eruption Secondary to Itraconazole." Collegium antropologicum 32, no. 2 (2008): 649-651. https://hrcak.srce.hr/27218
Harvard
Batinac, T., et al. (2008). 'Maculopapular Eruption Secondary to Itraconazole', Collegium antropologicum, 32(2), pp. 649-651. Available at: https://hrcak.srce.hr/27218 (Accessed 20 August 2019)
Vancouver
Batinac T, Zamolo G, Trošelj-Vukić B, Biljan D, Petranović D, Kujundžić M. Maculopapular Eruption Secondary to Itraconazole. Collegium antropologicum [Internet]. 2008 [cited 2019 August 20];32(2):649-651. Available from: https://hrcak.srce.hr/27218
IEEE
T. Batinac, G. Zamolo, B. Trošelj-Vukić, D. Biljan, D. Petranović and M. Kujundžić, "Maculopapular Eruption Secondary to Itraconazole", Collegium antropologicum, vol.32, no. 2, pp. 649-651, 2008. [Online]. Available: https://hrcak.srce.hr/27218. [Accessed: 20 August 2019]

Abstracts
Adverse cutaneous reactions to itraconazole are known to be quite rare. We report a case of maculopapular reaction
caused by itraconazole. On the 7th day of itraconazole therapy for hand onychomycosis, in a 39-year-old woman pruritus
occurred with a subsequent morbiliform, symmetric, maculopapular eruption on the upper torso, neck, trunk and pressure-
bearing areas. Eruption progressed, becoming confluent and spreading to extremities. Due to increasing indications
for the administration of itraconazole its increased usage as well as the possibility of allergic reactions should be expected
even if these are a rare event.

Keywords
adverse drug reaction; itraconazole

Hrčak ID: 27218

URI
https://hrcak.srce.hr/27218

Visits: 519 *